# SDR IPXA2022032580471

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 51,526 hours, 7,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U58825
- Condition: Delaminated
- Location: Upper Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AUPPER FACE SHEET OF FLOOR PANEL POS 9L DELAMINATEDFABRICATE NEW FLOOR PANEL PER EO B747-5320-42648-A
